# SDR DALA2019121807405

- Difficulty date: December 18, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 53,162 hours, 27,066 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3119 - DIV - TO FSD DUE TO FUEL IMBALANCE. COULD NOT GET FUEL FROM THE RIGHT TANK. CORRECTIVE ACTION: ALL REQUIRED TESTS FOR FUEL IMBALANCE WERE CONDUCTED WITH NO FAULTS FOUND. AIRCRAFT RELEASED FOR SERVICE.
